# SDR UALA2012082204696

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,609 hours, 12,549 cycles
- Engine: Pwa PW4056
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162000105
- Part serial: 866
- Condition: Leaking
- Location: Elevator Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAK IN RIGHT AUX PITOT SYSTEM.  CONFIRMED RIGHT AUX PITOT LEAK COMING FROM ELEVATOR FEEL COMPUTER.  NO LEAKS FOUND ON RIGHT AUX LINE WHEN REMOVED AND CAPPED FROM FEEL COMPUTER.  REPLACED ELEVATOR FEEL COMPUTER IAW AMM.  REPLACED ELEVATOR FEEL COMPUTER.  ACP OPS AND LEAK CHECK PER MM.  OPS CHECK GOOD.
